# SDR 9900079139

- Difficulty date: January 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948L
- Make and model: Doug DC-9-14
- Aircraft serial: 47049
- System (JASC): 5610 · Flight Compartment Windows
- Part: Frame
- Condition: Cracked
- Location: Ctr Windshield
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CENTER WINDSHIELD FRAME Z CRACKED.  REPAIRED PER EA 91-163368.
